# SDR C2XA11TY103

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 23,797 hours, 13,019 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK PRELIM INSPECTION FOUND NR 2 ENGINE FORWARD YOKE LOWER FORWARD FITTING CRACKED.  REMOVED AND REPLACED LOWER YOKE FITTING IAW EC 5450-01028.
